# SDR USAAD98014

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLT-BUF - FLT 825 - DURING CRUISE THE FLIGHT CREW NOTICED VIBRATION FROM THE LEFT ENGINE.  THE CREW REDUCED THE POWER TO IDLE, AND THE ENGINE STAYED WITHIN NORMAL PARAMETERS.  THE AIRCRAFT THEN DIVERTED TO PIT AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE ENGINE.  (M)
